# SDR F3LA2021100400072

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 04272
- Aircraft time: 39,488 hours, 16,291 cycles
- Engine: Cfmint CFM565B43
- Engine time: 98,606 hours, 42,363 cycles
- System (JASC): 4990 · APU Oil System
- Part: Drain
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT FA'S REPORTED FEELINGS TINGELS AND SMELLED DIRTY SOCKS .   C/W INSPECTION TO ID CAUSE OF FUME EVENT FOUND TO BE TYPE 3 ENG 2 & C/W DECONTAMINATION OF ECS. PER TSM T/S MANUAL 05-50-500-810-831-A.    PLACED ENG 2 BLEED AIR SYSTEM ON MEL 36-11-01ACNTL # 1175494 DD 10-14-21 PER MCC TH 411864 A/C OK FOR SERVICE   FOUND AND FIXED LEAK IN APU DRAIN PLUG. PERFORMED APU AND ENGINE WITH PACKS RUNNING. NO ODORS NOTED AT THIS TIME. AMM 05-50-00-810-831-A
